Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



$\cal L$-classes on pseudomanifolds
with one singular stratum

Author: Shing-Wai Chan
Journal: Proc. Amer. Math. Soc. 125 (1997), 1955-1968
MSC (1991): Primary 19D55; Secondary 58G12
MathSciNet review: 1327001
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We study the index theorem and Chern character of an admissible pseudomanifold $X^{\dagger }$ with one singular stratum. Under a condition on the link, we give a de Rham type realization of the Goresky-MacPherson-Siegel $\cal L$-classes on $X^{\dagger }$ in terms of curvature forms and eta invariant of the link.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 19D55, 58G12

Retrieve articles in all journals with MSC (1991): 19D55, 58G12

Additional Information

Shing-Wai Chan
Affiliation: Department of Mathematics, The Ohio State University, Columbus, Ohio 43210

Received by editor(s): January 17, 1995
Received by editor(s) in revised form: March 13, 1995, and January 31, 1996
Communicated by: Peter W. K. Li
Article copyright: © Copyright 1997 American Mathematical Society